# SDR SWAA2024070291787

- Difficulty date: May 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 827-847 Lbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB INTERCOSTAL CRACKED AT BS827-BS847; LBL 22; WL 156.<[01] REMOVED AND REPLACED INTERCOSTAL AT BS827-BS847; LBL 22; WL 156 IAW BOEING DWG 146A7502 AND SRM 51-40-02
